Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Hard bumps on the body post weight reduction, one bump moves on pressing. What could be the cause?

hi i have about 5 small hard bumps on my body i cant move any of them they showed up 4or 5 years ago almost directly after me loosing around 60lbs quickly . one is on the left side of my head 2 are on my leg and 2 on my right arm .also i have one more bump on my right leg that is a little bigger but it moves around when i press it im going to see a doctor tomorrow any help would be greatly apperciated thanks
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  486
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The small lumps which are there for last 5 years without any change in the size are likely to be benign soft tissue swellings like lipoma or fibroma or sebaceous cysts. An examination and investigations like FNAC will help in confirmation of the diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 29 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor